# SDR UALA2013052803661

- Difficulty date: May 26, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 75,917 hours, 26,758 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT LIGHT WIRE SPLICE BROKEN.  SPLICED BROKEN WIRE IAW SWP 20-30-12.  OPS CHECKED GOOD IAW AMM.
